# SDR SIMA972591

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N142DD
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 040
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S5367140722200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION, MAINTENANCE DISCOVERED STR 20R BETWEEN FRAME 33 AND FRAME 34 CORRODED OUT OF LIMITS.  MAINTENANCE REMOVED AND INSTALLED STRINGER IAW SRM'S 51-21-17, 51-21-57, AND 51-25-01.  AIRCRAFT RETURNED TO SERVICE.  (X)
